# SDR DL767010030

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 57,073 hours, 27,325 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Left Cargo Area
- Component: Recirulation Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STRONG ODOR AND IRRITATING FUMES IN COCKPIT AT FL370.  DECLARED EMERGENCY, O2 MASK ON, RETURNED TO CVG .  LT RECIRCULATION FAN INOP, MESSAGE CAME ON DURING DESCENT.  FOUND LT RECIRCULATION FAN INOP UPON ARRIVAL.  PULLED AND COLLARED LT RECIRCULATION FAN C/B ON P-36 PANEL.  INSPECTED LT RECIRCULATION FAN, FOUND NO FIRE DAMAGE IN DISTRIBUTION AREA.  FWD TO MCO AND PLC PER MEL 21-25-01A.
